# SDR 96ZZZX2514

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20BC
- Make and model: Piper PA-34-200T
- Aircraft serial: 347570233
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Control Cable
- Part number: 6270197
- Condition: Broken
- Location: Trim Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC TRIM CABLE BROKE.  FOUND THE SERVO CAPSTAN BEGAN TO SLIP.  THE SLIPPING CAUSED THE CABLE TO BREAK DOWN AND FAIL.  REPLACED THE CABLE AND THE TRIM SERVO.
